# SDR VNAA9808020

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42086
- Condition: Failed
- Location: Hyd Syst
- Part time: 55,288 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW RECEIVED FLAP CONTROL FAIL CAS MESSAGE.  REVIEWED CHECKLIST AND PERFORMED 0 DEGREE FLAP LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE MAIN HYDRAULIC PUMP INOPERATIVE.  REPLACED PUMP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-11-12.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
